# SDR MASA2014082202337

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 42 hours, 19 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE FLIGHT WAS BOARDING, THERE WAS AN ACCIDENTAL DEPLOYMENT OF THE L2 DOOR EMERGENCY EVACUATION SLIDE R2 SLIDE.
